Amlodipine Besilate + Atorvastatin + Tinidazole
This interaction is documented in this data source.
- Amlodipine Besilate + Atorvastatin
- Checked as Amlodipine + Atorvastatin
- Tinidazole
- Checked as Tinidazole
What is documented
-
Synergy
Moderatevia Atorvastatin and Tinidazole
What happens
The risk of peripheral neuropathy may be increased during concurrent use of two or more agents that are associated with this adverse effect. Patient risk factors include diabetes and age older than 60 years.
What to do
Patients should be monitored closely for symptoms of neuropathy such as burning, tingling, pain, or numbness in the hands and feet. Since the development of peripheral neuropathy may be dose-related for many drugs, the recommended dosages should generally not be exceeded. Consideration should be given to dosage reduction or immediate discontinuation of these medications in patients who develop peripheral neuropathy to limit further damage.
4 sources
- EMEA. European Medicines Agency "EPARs. European Union Public Assessment Reports. Available from: URL: http://www.ema.europa.eu/ema/index.jsp?curl=pages/includes/medicines/medicines_landingpage.jsp&mid."
- Pharmaceutical Society of Australia "APPGuide online. Australian prescription products guide online. Available from: URL: http://www.appco.com.au/appguide/default.asp." ([2006]):
- Carrion C, Espinosa E, Herrero A, Garcia B "Possible vincristine-isoniazid interaction." Ann Pharmacother 29 (1995): 201
- Argov Z, Mastaglia FL "Drug-induced peripheral neuropathies." Br Med J 1 (1979): 663-6